Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 48, NWS Springfield, MO

March 17, 2012Maries County, Miller County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 17, 2012, 3:29 PM CDT for Maries County, Miller County, Missouri. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2012, 3:29 PM CDT (20:29 UTC)
Expired
Mar 17, 2012, 4:00 PM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Maries County, MO, Miller County, MO

The radar

The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS53 KSGF 172029
SVRSGF
MOC125-131-172100-
/O.NEW.KSGF.SV.W.0048.120317T2029Z-120317T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT SAT MAR 17 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...
  WESTERN MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 400 PM CDT.

* AT 327 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR
  ULMAN...OR 12 MILES EAST OF OSAGE BEACH...MOVING EAST AT 30 MPH.
  THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BRINKTOWN...IBERIA...SAINT ELIZABETH AND
  ULMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3830 9218 3830 9214 3805 9202 3801 9223
      3802 9243 3816 9251 3833 9220 3833 9219
TIME...MOT...LOC 2029Z 251DEG 25KT 3814 9238
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
2 follow-up statements
962 
WWUS53 KSGF 172047
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT SAT MAR 17 2012

MOC125-131-172100-
/O.CON.KSGF.SV.W.0048.000000T0000Z-120317T2100Z/
MARIES MO-MILLER MO-
347 PM CDT SAT MAR 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN MILLER AND WESTERN MARIES COUNTIES...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR IBERIA...OR 16 MILES EAST OF
OSAGE BEACH...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE BRINKTOWN AND IBERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3816 9240 3828 9213 3805 9202 3802 9236
TIME...MOT...LOC 2048Z 261DEG 19KT 3811 9231
WIND...HAIL <50MPH 1.00IN

$$

GRIFFIN
299 
WWUS53 KSGF 172058
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT SAT MAR 17 2012

MOC125-131-172109-
/O.EXP.KSGF.SV.W.0048.000000T0000Z-120317T2100Z/
MARIES MO-MILLER MO-
358 PM CDT SAT MAR 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLER AND
WESTERN MARIES COUNTIES WILL EXPIRE AT 400 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3816 9240 3828 9213 3805 9202 3802 9236
TIME...MOT...LOC 2059Z 261DEG 19KT 3812 9224

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:08 PM CDT, 21 minutes earlier.

Area forecast discussion, Mar 17, 3:08 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SAT MAR 17 2012

.DISCUSSION...

THE SHORTWAVE TROUGH MOVING ACROSS THE REGION CONTINUES TO
GENERATE SCATTERED SHOWERS AND STORMS...MAINLY ALONG AND EAST OF A
LINE FROM HERMITAGE TO AVA THIS AFTERNOON. WE RECEIVED SEVERAL
REPORTS OF HAIL WITH THESE STORMS MAINLY NICKEL SIZE OR SMALLER.
ANOTHER WEAKER SHORTWAVE OVER NORTHERN OKLAHOMA THIS AFTERNOON IS
STRUGGLING TO GENERATE SHOWERS IN THAT AREA...BUT WILL KEEP LOWER
PRECIP CHANCES GOING AREAWIDE THROUGH THE AFTERNOON AS THIS
FEATURE MOVES NORTHEAST INTO THE UNSTABLE AIRMASS OVER OUR AREA.

MOST AREAS ARE EXPECTED TO REMAIN DRY FROM LATE TONIGHT THROUGH
SUNDAY AFTERNOON BEFORE ANOTHER DISTURBANCE EMBEDDED WITHIN THE
APPROACHING LONGWAVE TROUGH MOVES ACROSS SOUTHEAST KANSAS AND
WESTERN MO SUNDAY NIGHT AND EARLY MONDAY. THEREAFTER WE CONTINUE
TO SEE VERY CONSISTENT MODEL OUTPUT WITH THE UPPER TROUGH SHIFTING
EASTWARD FROM THE DESERT SOUTHWEST INTO THE SOUTHERN AND CENTRAL
PLAINS THROUGH THURSDAY. THE SYSTEM STILL APPEARS TO HAVE DEEP
MOISTURE AHEAD OF IT WHICH WILL SPREAD OVER OUR FORECAST AREA WITH
SEVERAL ROUNDS OF POTENTIALLY HEAVY RAIN FROM MONDAY EVENING
THROUGH WEDNESDAY. WILL CONTINUE TO MENTION HEAVY RAIN POTENTIAL
IN THE HWO. MOST OF THE FORECAST AREA IS RELATIVELY DRY AND CAN
HANDLE A FEW INCHES OF RAIN OVER A THREE DAY PERIOD.
HOWEVER...MODEL QPF IS HEDGING TOWARD FIVE TO SIX INCHES FOR THIS
TIME FRAME. IF THIS TREND CONTINUES...A FLOOD WATCH MAY BE NEEDED
FOR TUESDAY/WEDNESDAY.

FOR NOW WILL TAPER PRECIPITATION OFF BY THURSDAY NIGHT AND FRIDAY
WHICH IS MORE IN LINE WITH THE ECMWF. WHILE BOTH THE ECMWF AND GFS
CONTINUE TO CUT THE UPPER LOW OFF FROM THE MAIN FLOW OF
WESTERLIES...WHILE THE GFS KEEPS THE MAIN CIRCULATION AND PRECIP OVER
SOUTHERN MO/NORTHERN ARKANSAS THROUGH EARLY FRIDAY.

THE COOLEST TEMPERATURES DURING THE EXTENDED WILL BE ON WEDNESDAY
AND THURSDAY WITH HIGHS IN THE 60S AND LOWS IN THE 40S TO LOWER
50S AS OUR AREA REMAINS UNDER EXTENSIVE CLOUD COVER NEAR THE
UPPER LOW CENTER. OTHERWISE ABOVE NORMAL TEMPERATURES WILL ONCE
AGAIN SPREAD OVER THE REGION ON FRIDAY AND INTO NEXT WEEKEND.

TERRY

&&

.AVIATION...

DISCUSSION FOR THE 18Z TAFS...WENT AHEAD AND KEPT SOME VICINITY
THUNDER IN THE TAF FOR SPRINGFIELD AND BRANSON THROUGH MUCH OF THE
AFTERNOON AS UNSTABLE AIRMASS OVER THE REGION MAY INTERACT WITH
OUTFLOW BOUNDARIES FROM STORMS THAT DEVELOPED ALONG AND EAST OF AN
AVA TO BOLIVAR LINE EARLIER TODAY. OTHERWISE WE SHOULD SEE STORM
CHANCES DIMINISH THIS EVENING AS THE SHORTWAVE TROUGH OVER CENTRAL
MO CONTINUES TO MOVE NORTHEAST AWAY FROM THE OZARKS. WILL HAVE TO
WATCH FOR STORM DEVELOPMENT IN THE PLAINS LATER THIS AFTERNOON
WITH THESE STORMS POTENTIALLY DRIFTING INTO WESTERN MO DURING THE
EARLY EVENING...BUT THINK CHANCES ARE TOO LOW TO CARRY IN TAFS FOR
NOW.

ALSO...WILL CARRY WIND SHEAR IN THE TAFS FOR SPRINGFIELD AND
JOPLIN AFTER 1Z AS 925 MB WINDS SHOULD INCREASE TO AROUND 40 KNOTS
AFTER SUNSET.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 17, 1:00 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SAT MAR 17 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SAT MAR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED FLOOD RISK.

DISCUSSION...

 SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON IN
 RESPONSE TO AN UPPER LEVEL DISTURBANCE. A FEW STORMS MAY PRODUCE
 HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60
 MPH...ESPECIALLY ACROSS THE EASTERN MISSOURI OZARKS. LOCALIZED
 FLOODING WILL ALSO BE POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL
 MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 A WIDESPREAD EPISODE OF FLOODING IS EXPECTED TO EVOLVE MONDAY
 THROUGH WEDNESDAY. THREE TO SIX INCHES OF RAIN IS FORECASTED
 OVER THE REGION...RESULTING IN BOTH FLASH FLOODING OF SMALL
 STREAMS AND CREEKS...AND FLOODING OF MAIN STEM RIVERS.

 SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY AND MONDAY
 NIGHT.  THE COMBINATION OF AN UNSTABLE AIRMASS ALONG WITH
 INCREASING WIND SHEAR WILL SUPPORT ORGANIZED THUNDERSTORMS.
 LARGE HAIL AND DAMAGING WIND GUSTS WILL AGAIN BE THE PRIMARY
 HAZARDS WITH ANY SEVERE STORMS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

 WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
 HOWEVER STORM SPOTTERS ARE ENCOURAGED TO REPORT OBSERVED HAIL...HIGH
 WINDS AND FLOODING IN THEIR COUNTIES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Special weather statement, Mar 17, 12:54 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT SAT MAR 17 2012

MOZ056-057-069-171830-
CAMDEN MO-MILLER MO-MORGAN MO-
1254 PM CDT SAT MAR 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...
SOUTHEASTERN MORGAN AND WEST CENTRAL MILLER COUNTIES UNTIL 130 PM
CDT...

AT 1252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BARNUMTON...OR 12 MILES NORTHWEST OF
CAMDENTON...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BAGNELL...BARNUMTON...CLIMAX SPRINGS...
GRAVOIS MILLS...HURRICANE DECK...LAKE OZARK...LAKELAND...LAKEVIEW...
LAURIE...PURVIS...ROCKY MOUNT...SUNRISE BEACH...VILLAGE OF FOUR
SEASONS AND VILLAGE OF THE FOUR SEASONS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.

LAT...LON 3826 9255 3799 9293 3806 9307 3810 9307
      3812 9306 3841 9282
TIME...MOT...LOC 1754Z 220DEG 35KT 3809 9293

GRIFFIN
Local storm report, Mar 17, 1:10 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CDT SAT MAR 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HAIL             3 E ROLLA               37.95N 91.72W
03/17/2012  E0.75 INCH       PHELPS             MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS PEA TO PENNY SIZED HAIL.

&&

KURTZ
Local storm report, Mar 17, 1:13 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CDT SAT MAR 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     HAIL             LAURIE                  38.20N 92.83W
03/17/2012  E0.88 INCH       MORGAN             MO   PUBLIC

&&

MGRIFFIN
Special weather statement, Mar 17, 2:36 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CDT SAT MAR 17 2012

MOZ057-069-172000-
CAMDEN MO-MILLER MO-
236 PM CDT SAT MAR 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR MILLER AND NORTH CENTRAL CAMDEN
COUNTIES UNTIL 300 PM CDT...

AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF OSAGE BEACH...MOVING
NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...ETTERVILLE...
GREEN BAY TERRACE...HURRICANE DECK...KAISER...LAKE OZARK...
LAKELAND...LAKEVIEW...OLD LINN CREEK...OSAGE BEACH...TUSCUMBIA...
ULMAN...VILLAGE OF FOUR SEASONS AND VILLAGE OF THE FOUR SEASONS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

LAT...LON 3815 9228 3804 9277 3813 9283 3822 9272
      3822 9270 3825 9270 3843 9248
TIME...MOT...LOC 1936Z 244DEG 30KT 3815 9263

GRIFFIN
Special weather statement, Mar 17, 3:03 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT SAT MAR 17 2012

MOZ057-058-172030-
MARIES MO-MILLER MO-
303 PM CDT SAT MAR 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MILLER AND NORTHWESTERN
MARIES COUNTIES UNTIL 330 PM CDT...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF TUSCUMBIA...OR 6 MILES
NORTHEAST OF OSAGE BEACH...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE KAISER...MARYS HOME...SAINT ELIZABETH...
TUSCUMBIA AND ULMAN.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

LAT...LON 3834 9220 3830 9218 3830 9208 3818 9201
      3809 9256 3810 9259 3817 9260 3817 9264
      3819 9264 3835 9240 3834 9228 3833 9226
TIME...MOT...LOC 2003Z 248DEG 39KT 3821 9246

GRIFFIN
Local storm report, Mar 17, 3:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT SAT MAR 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             4 E OSAGE BEACH         38.15N 92.54W
03/17/2012  E1.00 INCH       MILLER             MO   PUBLIC

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 9:31 AM CDTSpecial Weather StatementSGFHickory44 min
Mar 17, 9:44 AM CDTSpecial Weather StatementSGFMorgan46 min
Mar 17, 10:01 AM CDTSpecial Weather StatementSGFCamden29 min
Mar 17, 10:27 AM CDTSpecial Weather StatementSGFMorgan18 min
Mar 17, 11:05 AM CDTSpecial Weather StatementSGFMiller25 min
Mar 17, 11:13 AM CDTSpecial Weather StatementSGFDouglas32 min
Mar 17, 11:29 AM CDTSpecial Weather StatementSGFPulaski31 min
Mar 17, 11:43 AM CDTSpecial Weather StatementSGFTexas32 min
Mar 17, 11:52 AM CDTSpecial Weather StatementSGFMaries38 min
Mar 17, 11:56 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski34 min
Mar 17, 12:54 PM CDTSpecial Weather StatementSGFCamden36 min
Mar 17, 1:06 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan24 min
Mar 17, 2:36 PM CDTSpecial Weather StatementSGFMiller24 min
Mar 17, 3:03 PM CDTSpecial Weather StatementSGFMiller27 min
Mar 17, 3:05 PM CDTSevere Thunderstorm WarningSGFMaries, Miller25 min
Mar 17, 4:12 PM CDTSpecial Weather StatementSGFMaries, Miller63 min
Mar 17, 4:42 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps48 min
Mar 17, 5:00 PM CDTSevere Thunderstorm WarningSGFMaries, Miller30 min
Mar 17, 5:17 PM CDTSpecial Weather StatementSGFMiller28 min
Mar 17, 5:25 PM CDTSevere Thunderstorm WarningSGFMaries, Miller50 min
Mar 17, 6:17 PM CDTAreal Flood AdvisorySGFMaries, Miller, Phelps6 hr
Mar 17, 6:20 PM CDTSpecial Weather StatementSGFMaries55 min
Mar 17, 6:42 PM CDTFlash Flood WarningSGFMaries, Miller5 hr
Mar 17, 6:49 PM CDTSevere Thunderstorm WarningSGFMaries41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.